Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the optimum support size in meshfree methods: a variational adaptivity approach with maximum-entropy approximants

Autor
Millán, D.; Rosolen, A.M.; Arroyo, M.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2010
Volum
82
Número
7
Pàgina inicial
868
Pàgina final
895
DOI
https://doi.org/10.1002/nme.2793 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/10758 Obrir en finestra nova
Resum
We present a method for the automatic adaption of the support size of meshfree basis functions in the context of the numerical approximation of boundary value problems stemming from a minimum principle. The method is based on a variational approach, and the central idea is that the variational principle selects both the discretized physical fields and the discretization parameters, here those defining the support size of each basis function. We consider local maximum-entropy approximation scheme...
Citació
Rosolen, A.; Millán, D.; Arroyo, M. On the optimum support size in meshfree methods: a variational adaptivity approach with maximum-entropy approximants. "International journal for numerical methods in engineering", 2010, vol. 82, núm. 7, p. 868-895.
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius